# SDR FDEA201401250195

- Difficulty date: January 25, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25240
- Aircraft time: 59,799 hours, 19,805 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Entry Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENTRY DOOR SLIDE PARTIALLY UNSTOWED.  COMPLIED WITH ESCAPE SYS INSPECTION & CHECKED IAW MM 25-66-01-6.  L1 DOOR OPERATIONS CHECKED GOOD.  ACFT OK FOR  SERVICE.
